MAUDE Adverse Event Report: SPINE WAVE, INC. LEVA PX EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. LEVA PX EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 11-7023
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not explanted therefore it was not available for evaluation.The reported condition was confirmed via a radiographic image taken post-operatively.
 
Event or Problem Description
At approximately eighteen months post-operatively during routine post-operative follow-up, the surgeon identified a fractured implant on radiographic imaging.It was reported that the patient is asymptomatic; no surgical intervention is planned.

Brand Name
LEVA PX EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key16954338
Report Number3004638600-2023-00003
Device Sequence Number17895736
Product Code MAX
UDI-Device Identifier10840642102635
UDI-Public10840642102635
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K153222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-7023
Device Catalogue Number11-7023
Device Lot Number733N29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown